# SDR AU010051

- Difficulty date: January 18, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 897476
- Condition: Out Of Tolerance
- Location: Egt/Tit Indicato
- Part time: 1,543 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE EGT COMPENSATOR OUT OF TOLERANCE.
